Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Sunday
   April 11
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I currently have a 4cm 'complex' cyst on my left ovary. I am also taking several medications, one of which is Depakote ER. I have read that Depakote ER may cause this type of cyst in some women. Is that true?
MS 
Answer:
We do not find this type of gynecological complication reported in the literature - there is a reported association in some cases with cysts in the central nervous system. We strongly recommend you discuss this concern with the doctor who prescribed the drug or on a face-to-face basis with one of our clinic physicians. Disclaimer: These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An individual patient is always advised to consult their own physician.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02